# SDR ABXA9900387

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47040
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS WERE INOPERATIVE.  REPLACED NICAD BATTERIES.
